MAUDE Adverse Event Report: STERILMED, INC.; VESSEL SEALER - REPROCESSED

STERILMED, INC.; VESSEL SEALER - REPROCESSED
Model Number COVLS1500
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Blood Loss (2597)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned to the manufacturer at the time of this report.A supplemental form will be sent once the evaluation is completed if the device is returned.The device history report was reviewed and no discrepancies were found.
 
Event or Problem Description
It was reported that halfway through a procedure the device stopped sealing at the distal end resulting in bleeding.Additional information was requested but no additional information was available.Unknown date of event.Unknown seriousness or current status of patient.

Brand Name
NA
Common Device Name
VESSEL SEALER - REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
11400 73rd ave n
maple grove MN 55369
MDR Report Key6653422
Report Number2134070-2017-00052
Device Sequence Number19159158
Product Code NUJ
UDI-Device Identifier10888551008013
UDI-Public011088855100801317171213101962237
Combination Product (Y/N)N
PMA/510(K) Number
K152134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2017
Device Model NumberCOVLS1500
Device Catalogue NumberCOVLS1500
Device Lot Number1962237
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1